# SDR CA090722003

- Difficulty date: July 20, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 14,865 hours
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A1
- Condition: Cracked
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXING IN, HISSING SOUND FROM ENG COULD BE HEARD.  UPON VISUAL INSP OF ENGINE, CRACK ON NR 4 CYL WAS DISCOVERED.
